ArticleOriginal scientific text
Title
Parabolic perturbations of Hamilton–Jacobi equations
Authors 1
Affiliations
- Department of Mathematics, Princeton University, Princeton, New Jersey 08544, U.S.A.
Abstract
We consider a parabolic perturbation of the Hamilton-Jacobi equation where the potential is periodic in space and time. We show that any solution converges to a limit not depending on initial conditions.
Bibliography
- [A] S. Aubry, The twist map, the extended Frenkel-Kontorova model and the devil's staircase, Phys. D 7 (1983), 240-258.
- [JKM] H. R. Jauslin, H. O. Kreiss and J. Moser, On the forced Burgers equation with periodic boundary conditions, preprint, ETH, Zürich, 1997.
- [M] J. Mather, Existence of quasi-periodic orbits for twist homeomorphisms of the annulus, Topology 21 (1982), 457-467.
- [S] Ya. G. Sinai, Two results concerning asymptotic behavior of solutions of the Burgers equation with force, J. Statist. Phys. 64 (1991), 1-12.